# SDR USAAF98048

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11306
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Gasket
- Part number: 42047
- Condition: Failed
- Location: Nr 2 Hyd Pump
- Part time: 15,496 hours
- Stage of operation: CL
- Nature of condition: D, J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1694 - AFTER TAKEOFF FROM CLT, SYSTEM NR 2 HYDRAULIC QUANTITY DROPPED TO 14 PERCENT.  FLIGHT RETURNED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NR 2 ENGINE NR 2 HYDRAULIC PUMP DUE TO BLOWN GASKETS.  (X)
